Über eine Klasse von Polyederfunktionalen.

Peter Scherk

Commentarii mathematici Helvetici (1969)

  • Volume: 44, page 191-201
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Scherk, Peter. "Über eine Klasse von Polyederfunktionalen.." Commentarii mathematici Helvetici 44 (1969): 191-201. <http://eudml.org/doc/139390>.

author = {Scherk, Peter},
journal = {Commentarii mathematici Helvetici},
keywords = {metric geometry, convex geometry, integral geometry},
language = {ger},
pages = {191-201},
title = {Über eine Klasse von Polyederfunktionalen.},
url = {http://eudml.org/doc/139390},
volume = {44},
year = {1969},

AU - Scherk, Peter
TI - Über eine Klasse von Polyederfunktionalen.
JO - Commentarii mathematici Helvetici
PY - 1969
VL - 44
SP - 191
EP - 201
LA - ger
KW - metric geometry, convex geometry, integral geometry
UR - http://eudml.org/doc/139390
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.